American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 122 found      Go to page: 1 2 3 4 5

[91] Ritva Hurri-Syrjänen. An improved Poincar\'e inequality . Proc. Amer. Math. Soc. 120 (1994) 213-222. MR 1169032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Saburou Saitoh. Inequalities in the most simple Sobolev space and convolutions of $L\sb 2$ functions with weights . Proc. Amer. Math. Soc. 118 (1993) 515-520. MR 1134626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Xian Liang Shi and Alberto Torchinsky. Poincar\'e and Sobolev inequalities in product spaces . Proc. Amer. Math. Soc. 118 (1993) 1117-1124. MR 1137233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Alexander Stanoyevitch. Products of Poincar\'e domains . Proc. Amer. Math. Soc. 117 (1993) 79-87. MR 1104403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Seng-Kee Chua. Weighted Sobolev inequalities on domains satisfying the chain condition . Proc. Amer. Math. Soc. 117 (1993) 449-457. MR 1140667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Jie Cheng Chen. A note on Riesz potentials and the first eigenvalue . Proc. Amer. Math. Soc. 117 (1993) 683-685. MR 1110540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] G. Bourdaud. Le calcul fonctionnel dans l'espace de Besov critique . Proc. Amer. Math. Soc. 116 (1992) 983-986. MR 1092916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] David R. Adams and Michael Frazier. Composition operators on potential spaces . Proc. Amer. Math. Soc. 114 (1992) 155-165. MR 1076570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] David A. Herron and Pekka Koskela. Uniform and Sobolev extension domains . Proc. Amer. Math. Soc. 114 (1992) 483-489. MR 1075947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Gérard Bourdaud and Dalila Kateb. Fonctions qui op\'erent sur les espaces de Besov . Proc. Amer. Math. Soc. 112 (1991) 1067-1076. MR 1055766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Filippo Chiarenza and Alberto Ruiz. Uniform $L\sp 2$-weighted Sobolev inequalities . Proc. Amer. Math. Soc. 112 (1991) 53-64. MR 1055768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Q. I. Rahman and G. Schmeisser. Characterization of functions in terms of rate of convergence of a quadrature process . Proc. Amer. Math. Soc. 111 (1991) 85-94. MR 1045597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Artur Nicolau. The corona property for bounded analytic functions in some Besov spaces . Proc. Amer. Math. Soc. 110 (1990) 135-140. MR 1017007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Andreas Wannebo. Hardy inequalities . Proc. Amer. Math. Soc. 109 (1990) 85-95. MR 1010807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Jim Agler. Nevanlinna-Pick interpolation on Sobolev space . Proc. Amer. Math. Soc. 108 (1990) 341-351. MR 986645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Filippo Chiarenza and Michele Frasca. A remark on a paper by C.\ Fefferman: ``The uncertainty principle'' [Bull.\ Amer.\ Math.\ Soc. (N.S.) {\bf 9} (1983), no.\ 2, 129--206; MR0707957 (85f:35001)] . Proc. Amer. Math. Soc. 108 (1990) 407-409. MR 1027825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Andreas Neubauer. When do Sobolev spaces form a Hilbert scale? . Proc. Amer. Math. Soc. 103 (1988) 557-562. MR 943084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Harold P. Boas and Emil J. Straube. Integral inequalities of Hardy and Poincar\'e type . Proc. Amer. Math. Soc. 103 (1988) 172-176. MR 938664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Cristina T. Zorko. Morrey space . Proc. Amer. Math. Soc. 98 (1986) 586-592. MR 861756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Saverio Giulini. Approximation and Besov spaces on stratified groups . Proc. Amer. Math. Soc. 96 (1986) 569-578. MR 826483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] José R. Dorronsoro. A characterization of potential spaces . Proc. Amer. Math. Soc. 95 (1985) 21-31. MR 796440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Henry Dappa and Hajo Luers. A H\"ormander type criterion for quasiradial Fourier multipliers . Proc. Amer. Math. Soc. 95 (1985) 419-424. MR 806080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Geraldo Soares De Souza. The atomic decomposition of Besov-Bergman-Lipschitz spaces . Proc. Amer. Math. Soc. 94 (1985) 682-686. MR 792283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Filippo Chiarenza and Michele Frasca. A note on a weighted Sobolev inequality . Proc. Amer. Math. Soc. 93 (1985) 703-704. MR 776206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Mario Milman. Fourier type and complex interpolation . Proc. Amer. Math. Soc. 89 (1983) 246-248. MR 712631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Robert S. Strichartz. Traces of BMO-Sobolev spaces . Proc. Amer. Math. Soc. 83 (1981) 509-513. MR 627680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] James Ross. A Morrey-Nikol\cprime ski\u\i\ inequality . Proc. Amer. Math. Soc. 78 (1980) 97-102. MR 548092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Casper Goffman. On the continuity of functions in $W\sp{1}\sb{p}$ which are monotonic in one direction . Proc. Amer. Math. Soc. 42 (1974) 581-582. MR 0327998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] E. Newberger and Z. Zieleźny. The growth of hypoelliptic polynomials and Gevrey classes . Proc. Amer. Math. Soc. 39 (1973) 547-552. MR 0318660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Homer F. Walker. On the estimation of the $L\sb{2}$-norm of a function over a bounded subset of ${\bf R}\sp{n}$ . Proc. Amer. Math. Soc. 38 (1973) 103-110. MR 0312250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 122 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia